Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 1, Pages 155-162
http://dx.doi.org/10.1155/IJMMS.2005.155

Further remarks on systems of interlocking exact sequences

1Department of Mathematical Sciences, State University of New York at Binghamton, Binghamton 13902-6000, NY, USA
2Department of Mathematics and Computer Science, Providence College, Providence 02918, RI, USA

Received 10 May 2004

Copyright © 2005 Peter Hilton and C. Joanna Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peter Hilton and C. Joanna Su, “Further remarks on systems of interlocking exact sequences,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 1, pp. 155-162, 2005. https://doi.org/10.1155/IJMMS.2005.155.